# SDR I5PA2021080375703

- Difficulty date: August 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,579 hours, 33,283 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1536
- Condition: Faulty
- Location: L Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT ENG IDG WAS DEFERRED PER MEL 24-00-02 LP 42681 ITEM 3. REMOVED AND REPLACED LH ENG IDG IAW AMM 24-11-01 P401. OPS CHECK IAW AMM 24-11-00 P503 NORMAL. MEL CLEARED.
